# SDR ASOA2015060413014

- Difficulty date: May 18, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625 RT UPPER OBLIQUE ANGLE IS CRACKED.  REMOVED RT UPPER OBLIQUE CLIP BETWEEN FS 621-625 IAW SRM 42-21.  INSTALLED NEW SERVICEABLE RT UPPER OBLIQUE CLIP BETWEEN FS 621 AND FS 625 IAW SRM 51-42-06.
